And another good morning to you all!
side effects are much the same, the MOST noticeable are tiredness, changing eyesight, sore mouth and mouth ulcers, (not a lot of bleeding this time though -so far), and heart burn.
So far, out of the 20-21 days of each cycle, the first 5 days have been the worst, feeling a great deal better day 6-10, although, I couldn't say that I felt well, then slowly starting to feel better and better.......feeling pretty good under the circumstances by day 18, just in time for the next cycle to being, day 20-21. (Seeing the rest of this cycle out will confirm that, (or not, as the case maybe)!
The side effects seem to worsen with each cycle, so following that logic, I am expecting to feel worse during the next cycle.....Oh Joy!
I took a trip to the opticians regarding my eyesight, and was told that it was not uncommon for chemo to affect vision, and that 'normal' vision should return after the chemo.